# SDR CALA2017061801879

- Difficulty date: June 18, 2017
- Submitted: June 18, 2017
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 71,280 hours, 18,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L WONT DISARM, REPOSITIONED DOOR 2L SLIDE BUSTLE. SURVIVAL ATTACH LANYARD INTERFERING WITH GIRT BAR ARMING PAWL. ALL OPS OK AFTER REPOSITIONING. PER AMM 25-66-00 NO ADJ NEEDED.
